# SDR 05024

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 74,939 hours, 21,477 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT CARGO COMPARTMENT FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED (WITH CARGO HEAT ON).  INSPECTED LOWER AFT CARGO COMPT FOR SIGNS OF FIRE.  NO INDICATION OF FIRE FOUND.  CANNOT DUPLICATE ON GROUND.  INSPECTED THE CARGO HEATING SYSTEM.  NO DEFECTS FOUND.
